# SDR SIMA200723901

- Difficulty date: August 24, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N853AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145742
- Aircraft time: 10,429 hours, 8,780 cycles
- Engine: Allsn AE3007A
- Engine time: 10,869 hours, 9,430 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A13
- Part serial: CAE312297
- Condition: Failed
- Location: Zone 400
- Part time: 10,869 hours, 9,430 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, G, J
- Precautionary procedure: B, E

## Discrepancy

UNCOMMAND ENGINE 2 SHUTDOWN WITH E2 OUT EICAS MESSAGE FOLLOWED BY PUFF OF SMOKE ON FLIGHT DECK AND CABIN  WITH LOSS OF PRESSURIZATION, POST INSPECTION FOUND ENGINE QUILL SHAFT SHEARED.  REMOVED AND REPLACED NUMBER 2 ENGINE IAW AMERICAN EAGLE WORK CARD.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
